Some Tauberian theorems for (A) (C, alpha ) summability method


ÇANAK İ. , ERDEM Y., TOTUR Ü.

MATHEMATICAL AND COMPUTER MODELLING, vol.52, pp.738-743, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52
  • Publication Date: 2010
  • Doi Number: 10.1016/j.mcm.2010.05.001
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.738-743

Abstract

In this paper we give some Tauberian conditions in order to obtain. (C, alpha) summability from. (A) (C, alpha) summability. (C) 2010 Elsevier Ltd. All rights reserved.